American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(26.40) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 17 of 17 found      Go to page: 1

[1] R. J. Lindahl. A differentiation theorem for functions defined on the dyadic rationals . Proc. Amer. Math. Soc. 30 (1971) 349-352. MR 0284549.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Harry Pollard and D. G. Saari. An elementary Tauberian theorem of nonlinear type . Proc. Amer. Math. Soc. 24 (1970) 593-594. MR 0251168.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Clifford E. Weil. On approximate and Peano derivatives . Proc. Amer. Math. Soc. 20 (1969) 487-490. MR 0233944.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] J. W. Jerome and L. L. Schumaker. Characterizations of functions with higher order derivatives in $\mathcal{L}_p$ . Trans. Amer. Math. Soc. 143 (1969) 363-371. MR 0264001.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] A. M. Bruckner, J. G. Ceder and Max L. Weiss. On the differentiability structure of real functions . Trans. Amer. Math. Soc. 142 (1969) 1-13. MR 0259037.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] G. V. Welland. Differentiability almost everywhere of functions of several variables . Proc. Amer. Math. Soc. 19 (1968) 130-134. MR 0225944.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Burton Randol and Neil Rickert. Functions whose higher powers are orthogonal to a given function . Proc. Amer. Math. Soc. 18 (1967) 495-496. MR 0210838.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] J. Marshall Ash. Generalizations of the Riemann derivative . Trans. Amer. Math. Soc. 126 (1967) 181-199. MR 0204583.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] W. F. Pfeffer. A note on the lower derivate of a set function and semihereditary systems of sets . Proc. Amer. Math. Soc. 18 (1967) 1020-1025. MR 0218503.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] C. Kassimatis. Generalized derivatives and the de la Vall\'ee Poussin derivative . Proc. Amer. Math. Soc. 17 (1966) 633-635. MR 0192005.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] C. Kassimatis. On the de la Vall\'ee Poussin derivative . Proc. Amer. Math. Soc. 16 (1965) 1171-1172. MR 0186764.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] C. J. Neugebauer. Differentiability almost everywhere . Proc. Amer. Math. Soc. 16 (1965) 1205-1210. MR 0186767.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Clifford E. Weil. On properties of derivatives . Trans. Amer. Math. Soc. 114 (1965) 363-376. MR 0176007.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Donald Austin. A geometric proof of the Lebesgue differentiation theorem . Proc. Amer. Math. Soc. 16 (1965) 220-221. MR 0174668.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] G. Piranian. The derivative of a monotonic discontinuous function . Proc. Amer. Math. Soc. 16 (1965) 243-244. MR 0177074.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] R. G. Laha. On functions having non-negative derivatives at the origin . Proc. Amer. Math. Soc. 12 (1961) 175-180. MR 0124446.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Solomon Marcus. On commutativity of the second-order cross partial derivatives . Proc. Amer. Math. Soc. 12 (1961) 562-564. MR 0133412.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 17 of 17 found      Go to page: 1